I had cough some 24 days back & went to see doctor as i saw some streaks of blood in morning cough......doctor advised it is due to dryness in throat which is common in cold. advised me to take augumentin 1000mg & sinecod syrup for 7 days ........but after 4 days ....while having my food ...i felt of puking & everything i ate cameout.....thereafter watever i ate that day i ended up vomiting .....later in night i vomited 7-8 times it was like water mixed with blood..............i was terrified & ran to doctor next morning......doc asked to to blood test & Hpylori test ............ reports are all normal......yes apart from this doctor gave me Risek 40mg injection & nebulaization plus xray ...........& said everything is ok....... now again after week my coughing increased but only during morning & evening in day it is fine seeing this I went to doctor .....but he advised me to go to internal medicine doc........he conducted xray again where he saw a white spot on my right lung but at the same time said it has reduced from last time which earlier the other doctor failed to notice it .......& advised me Factive 325mg (tab) ACC 200mg Sache & Toplexyl syrup......& asked me to come again after a week...........with this medicine my coughing has reduced & so as blood stoped coming.......I am waiting to visit doctor but i am sacred..............as these days i m out of india on sme oficial work. here it is said that the doctors are not as good as India.
How are you? Do you still have the symptoms that you mentioned? It is good that there was improvement with the medication prescribed and decrease in the size of the spot seen in your chest x-ray. Majority of spot or nodule seen are due to benign conditions. These are quite common and may be associated with infection or inflammation. Regular follow-up with your attending physician is highly recommended. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.